A 16-year-old female asked:
Disclaimer

took 30 mg adderall & zofran (ondansetron) odt 8 mg. resting heart rate between 100-125bpm. breathing heavy, pupils dilated, dizzy, some tremors. is this normal?

1 doctor answer
Dr. Richard Zimon
58 years experience Internal Medicine
Sounds: like a pretty classic side effect profile of Adderall!!! Discuss with your Prescribing Physician! Meantime try taking after a meal! Dr Z
Answered on Mar 18, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 19-year-old female asked:
Dr. Lois Freisleben-Cook
40 years experience Pediatrics
Many possibilities: Could you be pregnant? If not, Have you had a rapid growth spurt? Sometimes during periods of rapid growth the autonomic nervous system has troubl ... Read More
1
1 thank
A 18-year-old female asked:
Dr. Harinder Gill
38 years experience Cardiology
Sinus tachycardia: typically sinus tachycardia is a physiologic response, in otherwise healthy individuals without orthostasis it is a reflection of cardiovascular decon ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month